一覧に戻る

タイトル
  • en Ikeda's conjecture on the period of the Duke-Imamoglu-Ikeda lift
作成者

KATSURADA, Hidenori

KAWAMURA, Hisa-aki

権利情報
    • © London Mathematical Society
主題
  • NDC 413
内容注記
Other
  • Let k and n be positive even integers. For a cuspidal Hecke eigenform h in the Kohnen plus space of weight k - n/2 + 1/2 for Γ0(4), let In(h) be the Duke-Imamoglu-Ikeda lift of h in the space of cusp forms of weight k for Spn(Z), and f the primitive form of weight 2k - n for SL2(Z) corresponding to h under the Shimura correspondence. We then express the ratio <In(h), In(h)>/<h, h> of the period of In(h) to that of h in terms of special values of certain L-functions of f. This proves the conjecture proposed by Ikeda concerning the period of the Duke-Imamoglu-Ikeda lift.
出版者London Mathematical Society
日付 Created 2016-02-15 , Issued 2015
言語eng
資源タイプjournal article
出版タイプAM
資源識別子 URI http://hdl.handle.net/10258/3828
関連
  • isIdenticalTo DOI https://doi.org/10.1112/plms/pdv011
  • isIdenticalTo NAID 120005669626
収録誌情報
    • NCID AA0078577X
    • ISSN 0024-6115
    • Proceedings of the London Mathematical Society. Ser. 3
    111(5), 445-483
ファイル
コンテンツ更新日時2020-06-25T06:57:01Z